Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SPGator

Finally, pics of thy ugly self

Recommended Posts

Looking at these pictures caused me to pick up the phone and start calling around and seeing if I could come in to the doctor earlier then March 9th. I never knew it was this bad.

Thank god I don't let it effect me and my socializing (for the most part). But oh shit is this bad.

Point of these pictures?

For someone to give me some help, of any kind.

I'm 20, 6'5". Play basketball. 180 (yes, skinnayyy), go out a good bit, work at a place that can get the skin oily in a second.

Im planning on buying some B5 tonight. Even though, this is so bad, I dont think anything is going to do any good until a doctor puts a laser on this shit and gets rid of it.

http://streetchallenge.com/uploadpix/up/uglyeek1.JPG

http://streetchallenge.com/uploadpix/up/uglyeek2.JPG

http://streetchallenge.com/uploadpix/up/uglyeek3.JPG

Share this post


Link to post
Share on other sites

There are lots of options for you. Look into each:

- Dan's Regimen

- B5

- Antibiotics

- Retin-A

- Tazorac

- SmoothBeam

- Accutane (Major drug, but if your acne is resistant and scarring then I would consider it).

I am sure there's more I am leaving out.

Share this post


Link to post
Share on other sites

My face gets worse when I use Benzoyl Peroxide. It breaks out and actually burns. I did not think any of the N-Gena stuff in my house had it, I put it on, and my face broke out 2 days ago.

So the Regimen = useless

Share this post


Link to post
Share on other sites

Your best chance of getting rid of that or dramatically reducing it is accutane, accutane, and more accutane. Don't monkey around with topicals, antibiotics, vitamins, and so on, you will only be frustrated. Looking at your pics I would say you're well into the severe category, don't waste time. biggrin.gif

Share this post


Link to post
Share on other sites
Your best chance of getting rid of that or dramatically reducing it is accutane, accutane, and more accutane.  Don't monkey around with topicals, antibiotics, vitamins, and so on, you will only be frustrated.  Looking at your pics I would say you're well into the severe category, don't waste time.  biggrin.gif

Share this post


Link to post
Share on other sites

It looks like you are experiencing cystic acne. Topicals just don't work that well on cystic acne because it is actually lodged deeper in the facial tissue than they can reach. Accutane is the best option...as it works much deeper in the facial tissue. Read up, there are lots of nasty, but well researchedside effects and you should have a full picture of all the risks before you take the drug.

Share this post


Link to post
Share on other sites

Your acne is severe so dont waste time and get a prescription for accutane.Accutane is mainly made for your kind af acne but before u decide to take it read about the side effects first.After 6 months u'll be clear as a mirror trust me.There are some accutane journals with before/after photos to check also.Good luck

Share this post


Link to post
Share on other sites

So is your skin oily? You mentioned you worked at a place where your face gets oily quickly. While he does have alot of ance, it looks like most of it is composed of just red marks right?

Also, While it sucks to have it, I know I have it too. It's going to go away, so just be positive.

Share this post


Link to post
Share on other sites

SPGator,

I have to disagree with those who say to go straight for the accutane. I am assuming you haven't been on any perscription meds. You need to get to a dermatologist and not mess around with over the counter stuff.

If you get Dynacin, Retin-A micro, and a perscription acne soap then I know you will see quick results.

However, if those don't work, then I would look into Accutane. Given the side effects of Accutane, it is only a last resort deal for most people.

Ron

Share this post


Link to post
Share on other sites

If you don't have a drug plan (like me) your dermatologist should be able to give it to you for free. She gave it to me for free.

Yah, accutane is the way to go, but here are warnings:

My brother took it (a lot of it) and it made him dry as the Sahara to this day. IT also gave him permanent joint and bone pain.

When I was on it (I'm a chick) I had major lower back pain. I couldn't even brush my teeth and spit in the sink without my lower back KILLING me.

Also, it causes scarring if you even scratch your face! So be VERY gentle with your face when your on it or you'll regret it, like me. I always worry how men react to shaving when on accutane.... :-k

And of course there's the other side affects that are listed all over and inside the Package of the drug.

Hope that helps. Good luck. You basically have to mentally prep yourself for this drug... for all the things it can do to you.

smile.gif

Share this post


Link to post
Share on other sites

March 9th I go to the dermatlogist (Derm of Atlanta I think it is) and they are going to give me a 1 hour pep talk on laser. Basically, a consultation.

Sorry, but no medication will just clear this up, I need to spend some money and get soom 21st century help beforehand.

Share this post


Link to post
Share on other sites

I'd definitely get a second or third opinion on that if I were you. I think getting away from the oily job (explain your problem and ask for a different position), washing your face morning and night with a good cleanser, applying a good moisturizer (ask your doctor about Klaron), taking a good internal antibiotic (make sure you don’t get sloppy about taking it once the acne starts clearing up), taking a multivitamin and B complex vitamin every day with a meal, eating well, getting enough calcium, and getting enough sleep will get the acne under control and then make it go away. The trick is that once you stop taking the antibiotic you have to be disciplined about caring for your facial skin to keep the acne from flaring up again.

Share this post


Link to post
Share on other sites

Your acne looks severe. When I had severe stuff, accutane was the only thing to help. I wish I had done it much sooner than I did. None of the other prescriptions helped at all. It is important that you address this as soon as possible to prevent scarring.

The regimen is very effective for moderate to light acne, and some people with severe acne have said it cleared them up, so it might be worth a try, but try only for 2-3 months before looking into other options.

-Dan

Share this post


Link to post
Share on other sites

hey..my skin seems to spread and look irritated sometimes. I think you should go on accutane too. I don't think its that bad because you cant feel the bumps just the redness, so I think the accutane will be the only thing that could get deep down and work. your still young and your skin doesnt even look that bad compared to some guys that I know that have taken accutane. Their faces have cleared up dramatically..I don't think you should mess around with topicals, creams either..you need to work from the inside out. good luck, keep us posted..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×